# SDR AALA20160122010

- Difficulty date: January 15, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 91,978 hours, 14,604 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T5116
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  UPPER CHORD OF CABIN FLOORBEAM AT FS 764, IS CORRODED AT RBL 26.  REPAIRED FLOORBEAM IAW SRM 53-00-51-2R-1 & EA 257609.
